... I have taken this religiously for years. Should I have been on it for so long. I have not suffered( to my knowledge) any side effects, but I also take numerous other medications for cholestorol, osteo arthritis and blood pressure. Should I be taking a more serious look at what I am taking
18 Sep 2009
Side effects may vary for each individual depending on the person's disease state, age, weight, gender, ethnicity and general health.
Side effects can occur when commencing, decreasing/increasing dosages, or ending a drug or medication regimen. When side effects of a drug or medication are severe, the dosage may be adjusted or a second medication may be prescribed. Lifestyle or dietary changes may also help to minimize side effects.
If you are concerned you and your doctor should discuss the risks and benefits of your medications.
You can view your medicine profiles on this website. Prescribed use, precautions, risks side-effects etc are included.
- Skelid Information for Consumers
- Skelid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Skelid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had this same situation happen to me. I suffer from migraines ( I take a migraine preventative). I was diagnosed with narcolepsy 7 years ago. My ...
1 answer • 24 Mar 2010
My dad has been diagnosed with Pagets disease of bone. He had his first Reclast IV today. How soon will he start to notice if its working or not? He ...
0 answers • 2 Jun 2011
I have had crohns for 13 years and just recently have been experiencing another bad flare-up. My doctor initially put me on Entocort, but now that my ...
1 answer • 24 Apr 2012
... thoracic spine collapsed and after having extensive spinal surgery which made my condition worse. is there anyone in this group that has had ...
0 answers • 3 Jan 2014
HELP!! I am really suffering here! I was diagnosed with Graves' disease in 1996. Had to swallow radioactive iodine, which I now deeply regret ...
4 answers • 15 Jan 2015